# SDR AWXA9800205

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6573271
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT MOVE AS INDICATED ON FORWARD PANEL.  FLAPS SPLIT, RIGHT FLAP 15 DEGREES, LEFT 30 DEGREES.  FOUND LEFT FLAP DRIVE TORQUE TUBE COMPLETELY WORN THROUGH BY INTERFERENCE WITH FIRE BOTTLE BRAIDED HOSE.  HOSE INSTALLED UPSIDE DOWN. INSTALLED HOSE CORRECTLY.  LEAK CHECKED GOOD.  INSTALLED NEW TORQUE TUBE AND SAFETIED.  FLAP UPSTOPS 180 DEGREES.  FLAPS OPS CHECK NORMAL.
